# SDR SWIA202156555

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION DETECTED ON R/H FLOOR SEAT TRACK RBL 9.00, SECTION THAT SPANS FROM F.S. 349.00 TO F.S. 485.00 IN NUMEROUS LOCATIONS (MARKED).   (C-CHECK) RO 3/2/2021   CORROSION ON RH FLOOR SEAT TRACK RBL9.0 FS349 - FS485 FOUND TO BE OUT OF LIMITS. REPLACED SEAT TRACK REF CRJ-700 SRM 53-00-49-400-801-A03
